Gibbs cluster measures on configuration spaces

Bogachev, L and Daletskii, A (2013) Gibbs cluster measures on configuration spaces. Journal of Functional Analysis, 264 (2). 508 - 550 (43). ISSN 0022-1236



  • Bogachev, L
  • Daletskii, A
Copyright, Publisher and Additional Information: © 2012, Elsevier. This is an author produced version of a paper subsequently published in Journal of Functional Analysis . Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Cluster point process; Configuration space; Gibbs measure; Poisson measure; Quasi-invariance; Integration by parts; Dirichlet form; Stochastic dynamics
  • Accepted: 1 November 2012
  • Published: 15 January 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
The University of York > Faculty of Sciences (York) > Mathematics (York)
Depositing User: Symplectic Publications
Date Deposited: 17 Oct 2011 14:25
Last Modified: 17 Jan 2018 02:57
Published Version:
Status: Published
Publisher: Elsevier
Identification Number: